# SDR 02FDEA00274

- Difficulty date: April 20, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Corroded
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 K-FLAP OUTBOARD LWR BONDING JUMPER UPPER ATTACH POINT IS CORRODED.  REMOVED AND REPLACED FLAP PER DWG SR 27-97-010.
